# SDR DALA2023071905832

- Difficulty date: July 17, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 76,289 hours, 32,732 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0687 DURING FUNCTIONAL RIG CHECK, MEMBRANE OF INTERNAL DOOR STRUCTURE WAS FOUND CRACKED AT L4 DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00756 PERMANENT REPAIR ON MEMBRANE OF INTERNAL DOOR STRUCTURE AT L4 DOOR WAS PERFORMED PER PRI NO.610233-14 AND ER/A NO.610233-14. (2871041)
